Alert archive / Illinois / Tornado Warnings in 2019
Tornado Warning 9, NWS Chicago, IL
NWS Chicago, IL issued this tornado warning at May 27, 2019, 2:30 PM CDT for Ogle County, Illinois. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2019, 2:30 PM CDT (19:30 UTC)
- Expired
- May 27, 2019, 3:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Ogle County, IL
The radar
The Quad Cities radar (KDVN), 109 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 1:22 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 54 J/kg
- Mixed-layer CIN
- -209 J/kg
- Mixed-layer LCL
- 828 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
336
WFUS53 KLOT 271930
TORLOT
ILC141-272015-
/O.NEW.KLOT.TO.W.0009.190527T1930Z-190527T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Chicago/Romeoville
230 PM CDT Mon May 27 2019
The National Weather Service in Chicago has issued a
* Tornado Warning for...
Western Ogle County in north central Illinois...
* Until 315 PM CDT.
* At 230 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Milledgeville, or 12 miles north of Sterling,
moving northeast at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Polo around 250 PM CDT.
Forreston around 300 PM CDT.
Oregon and Mount Morris around 315 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Adeline and Leaf River.
This includes... Castle Rock State Park, Lowden State Park, Ogle
County Fairgrounds, and White Pines State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4210 8968 4220 8954 4220 8917 4215 8917
4215 8915 4199 8914 4193 8963 4193 8969
TIME...MOT...LOC 1930Z 244DEG 19KT 4198 8974
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Carlaw3 follow-up statements
147
WWUS53 KLOT 271948
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville
248 PM CDT Mon May 27 2019
ILC141-272015-
/O.CON.KLOT.TO.W.0009.000000T0000Z-190527T2015Z/
Ogle IL-
248 PM CDT Mon May 27 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
NORTHWESTERN OGLE COUNTY...
At 247 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Polo, or 7 miles west of Mount Morris, moving
northeast at 25 mph.
HAZARD...Tornado. Small hail also possible.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Just north of Mount Morris around 305 PM CDT.
Oregon around 315 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Adeline and Leaf River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4210 8968 4220 8954 4220 8933 4210 8929
4206 8930 4198 8931 4196 8958 4195 8964
TIME...MOT...LOC 1947Z 242DEG 21KT 4205 8958
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Donofrio356
WWUS53 KLOT 272001
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville
301 PM CDT Mon May 27 2019
ILC141-272015-
/O.CON.KLOT.TO.W.0009.000000T0000Z-190527T2015Z/
Ogle IL-
301 PM CDT Mon May 27 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
NORTHWESTERN OGLE COUNTY...
At 259 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Mount Morris, moving northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Leaf River around 315 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Adeline and Leaf River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4212 8961 4220 8954 4220 8933 4210 8929
4206 8930 4198 8931 4198 8941 4197 8948
TIME...MOT...LOC 1959Z 242DEG 21KT 4208 8949
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Donofrio296
WWUS53 KLOT 272005
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville
305 PM CDT Mon May 27 2019
ILC141-272015-
/O.EXP.KLOT.TO.W.0009.000000T0000Z-190527T2015Z/
Ogle IL-
305 PM CDT Mon May 27 2019
...THE TORNADO WARNING FOR NORTHWESTERN OGLE COUNTY WILL EXPIRE AT
315 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 900 PM CDT for north central
Illinois.
LAT...LON 4212 8961 4220 8954 4220 8933 4210 8929
4206 8930 4198 8931 4198 8941 4197 8948
TIME...MOT...LOC 2005Z 244DEG 19KT 4209 8946
$$
DonofrioWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at May 27, 1:56 PM CDT, 34 minutes earlier.
Area forecast discussion, May 27, 1:56 PM CDT, 34 minutes before
Area Forecast Discussion National Weather Service Chicago/Romeoville, IL 156 PM CDT Mon May 27 2019 .UPDATE...959 AM CDT Concerns for Memorial Day parades this morning/early afternoon revolve around a band of showers across western Illinois. This activity is weakening a bit as it moves into northeastern Illinois. Still there is lightning activity even in the more stratiform looking lighter to moderate rain along the leading edge of the MUCAPE axis. This axis will pass across north central Illinois and across the northwestern suburbs of the Chicago area late morning to around the noon hour, or roughly a Mendota to Sugar Grove to Deerfield line. Closer to Chicago the area is more narrowly focused and would be shorter lived, with more isolated to scattered coverage around a similar time frame. Little coverage south and east of a Pontiac to Kankakee to Gary line. Initially rain may be lighter, but brief heavy downpours may follow. Stay tuned to graphical nowcasts as these approach. Severe weather is not expected with this activity, and for some areas precip may not last all that long, but again there will likely be some occasional lightning. KMD && .MESOSCALE DISCUSSION... 142 PM CDT Atmosphere is destabilizing quick in the northward shifting warm sector. The storm across Kendall county is producing large hail and strong to damaging winds. The better instability gradient is along and south of a Montgomery to Calumet Harbor line, so expect the storm to remain the strongest along Kendall and Will Counties. Strong rear flank downdraft surge with winds to 60 mph possible and large hail and this appears to track due east. The environment overall is supportive of supercells capable of all hazards. KMD && .SHORT TERM... 343 AM CDT Through Tuesday night... The primary concern for today is of course the evolution of showers and thunderstorms along with the potential for some to be strong or severe. During the overnight hours there was widespread activity upstream across the Plains in association with a negatively tilted shortwave working its way up the west side of a broad ridge stretching from the southeast CONUS into the upper Mississippi Valley region. Models are in general agreement in maintaining this same shortwave and tracking it across the local area during the afternoon as the axis of the upper ridge slides east. This would be in the same timeframe that models show a surface warm front lifting north across the area. Southwesterly flow of 50kt aloft would certainly support sufficient deep layer shear for organized convection, and backing of surface winds along the warm front under 30+ kt southwesterly flow at 850mb would contribute to considerable low level helicity, possibly 200-300 m2/s2 or more. Forecast soundings suggest sfc-based CAPE values from around 1000 J/kg to over 2000 J/kg depending on which model is used. So all the ingredients are potentially present for storms to produce damaging winds, large hail, and possibly tornadoes during the afternoon timeframe. The 06 UTC SPC Day 1 Outlook upgraded the area to an Enhanced Risk with 30% wind/hail probs for the entire CWA and a 10% tornado prob for most of our IL counties. Local thinking is that the better tornado risk may be focused more south and west of the Chicago metro area where the warm front appears more likely to make its way farther north in the most favorable mid-late afternoon timeframe. It is also important to note some potential limiting factors for today's activity. Despite the likely presence of a warm front overhead during peak heating while a decent (though not quite negatively tilted) shortwave moves across, the forecast track of the surface low would appear to be farther north and west of the local area compared to our most ideal tornado setup which would have it crossing closer to DBQ. Then there is the uncertainty regarding any lingering effects from showers earlier in the day. In the best/worse case they may enhance the baroclinicity along the frontal boundary...or just stabilize things. And if the shortwave and warm front don't manage to reach the area around the same time it could be a less organized evolution. So for tornado development it is not necessarily a slam dunk but worrisome enough. And the SPC guidance for wind and hail also looks reasonable, which itself would warrant the upgraded risk, though again possibly focused a bit farther west and south than presently indicated. Not to be forgotten are the very high PWAT values forecast to be in place this afternoon. Even if the severe convection does not materialize, some locations could see multiple periods of very heavy rainfall as storms track over the area. It would not be the first time a severe threat evolved to a heavy rain event. Otherwise, as we head into this evening, expect the thunderstorms to linger for a couple hours before waning. The surface frontal boundary will likely lift northward towards southern WI during the evening, which will set up southwesterly surface winds. However, expect this boundary to shift back southward over the northern half of the area early Tuesday morning, before it stalls out over my southern CWA during the afternoon. Northeasterly winds in the wake of this front will overspread much of northern IL for the day Tuesday, setting up a cool day, especially for areas north of I-80 and places near the lake, where highs will only be in the 60s to around 70. In contrast, however, my southern CWA looks to remain on the warm side of the surface front for much of the day. This will set up a sharp contrast in temperatures across the area as places south of the boundary are likely to warm into the low to mid 80s. With the frontal boundary over my southern counties Tuesday afternoon, any thunderstorm development that does occur during the day would be most favored in this area. However, given the lack of any good forcing mechanisms, the chances for afternoon thunderstorms looks low at this time. However, the chances for thunderstorms ramp up again Tuesday night in response to the approach of the main upper low emanating from the southwestern CONUS. With this nighttime activity there will be a severe threat, especially for my southwestern CWA in closer proximity to the surface warm front. However, heavy rain and possibly flash flooding could become a concern again for much of northern IL. This possibility will need to be monitored. Lenning/KJB && .LONG TERM... 343 AM CDT Wednesday through Sunday... Until the large upper low sitting to our west manages to shear out and clear the area, which looks like it could happen sometime on Friday, Gulf moisture will continue to be funneled into the Mississippi and Ohio Valley regions around the west side of a southeastern CONUS surface ridge. Key factors for local shower and thunderstorm development will continue to be the placement of a persistent surface boundary across the area in conjunction with shortwave energy ejecting out of the trough to our west. Deterministic models of course are not in great agreement with the handling of these two ingredients. It may be easiest to try to identify periods where precip chances are relatively lower. These appear to be late morning Wednesday into Wednesday afternoon when heights are rising aloft, and then Friday into the weekend once the upper trough pushes through the area and the upper flow transitions to a less amplified quasi zonal pattern. Until then, at least some portion of the forecast area will see ongoing precip chances. Lenning && .AVIATION... For the 18Z TAFs... The main focus will be timing of thunderstorms through the evening. A warm front remains to the south of the terminals resulting in east to southeast winds, with ORD and MDW positioned near a lake breeze boundary. Thus expect fluctuations between east and perhaps even due south for the next few hours. A cluster of showers and thunderstorms continue to move northeast toward ORD/MDW/DPA and looks to hold together enough to continue TSRA mention in the TAFS at these sites. Will keep VCTS at MDW as they may just get skirted to the north but it will be close. Once this area of SHRA/TSRA passes expect a period of dry weather with variable VFR cigs. Attention turns to potential for more significant storms later this afternoon. A band of rain and embedded thunderstorms is moving across eastern Iowa at 18z while the aforementioned warm front is lifting northward toward the local area. Expect an uptick in coverage of thunderstorms over the next few hours, especially across NW IL. May need to refine the TSRA timing in the TAFs but overall have decent confidence at this point. Storms may become severe. The primary activity should exit the area toward mid evening and timing will need refinement. Beyond that, winds will turn to the south this evening the west-southwest tonight. MVFR cigs are expected and may see a period of IFR toward daybreak which should improve to MVFR later Tuesday morning. MDB && .LOT WATCHES/WARNINGS/ADVISORIES... IL...None. IN...None. LM...None. && VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, May 27, 12:42 PM CDT, 1 hour 48 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
1242 PM CDT Mon May 27 2019
ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
281745-
Winnebago-Boone-McHenry-Lake-Ogle-Lee-De Kalb-Kane-DuPage-Cook-
La Salle-Kendall-Grundy-Will-Kankakee-Livingston-Iroquois-Ford-
Porter-Newton-Jasper-Benton-
1242 PM CDT Mon May 27 2019 /142 PM EDT Mon May 27 2019/
This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.
.DAY ONE...This Afternoon and Tonight.
Weather hazards expected...
Significant Thunderstorm Risk...with an associated:
Elevated Tornado risk.
Elevated hail risk...up to half dollar size.
Elevated damaging wind risk...up to 70 mph.
Elevated Flooding Risk.
DISCUSSION...
No significant changes to the severe weather threat today.
The most likely corridor still appears to be along and southwest of
Chicago where a more unstable airmass will be overlaid with a
northward moving warm front.
The ongoing area of showers and thunderstorms is likely to move across
northern IL through the early afternoon. The main hazards are
occasional lightning and briefly heavy rain, some areas may
see up to one half inch or so in a short time. Additional
thunderstorm development is probable across the area by mid to
late afternoon, generally emanating from an area of upper level
forcing across Iowa. These thunderstorms have the potential to be
severe, with large hail, damaging winds, and some tornadoes. The
primary timing for these severe thunderstorms is looking to be in
the 3 PM to 9 PM timeframe. Coverage of severe weather is still a
bit uncertain.
Very heavy rainfall is also likely to accompany these storms, and
this could result in some localized flash flooding, especially if
multiple storms move over the same areas.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Tuesday...
Elevated Severe Thunderstorm Risk.
Elevated Flooding Risk.
Wednesday...
Limited Severe Thunderstorm Risk.
Limited Flooding Risk.
Limited Non Thunderstorm Wind Risk.
Thursday through Sunday...
Limited Thunderstorm Risk.
DISCUSSION:
Strong to severe storms are possible again Tuesday night. There
will also be a threat of heavy rain and flash flooding
with these storms Tuesday night.
.SPOTTER INFORMATION STATEMENT...
Spotters will likely be needed across the area late this
afternoon and early this evening.
GENERAL STORM MOTION OF THE DAY:
Moving toward the east northeast at 40 to 45 mph.
LMZ740>745-281745-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
1242 PM CDT Mon May 27 2019
This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.
.DAY ONE...This Afternoon and Tonight.
Weather hazards expected...
Elevated Thunderstorm Risk...with an associated:
Elevated Waterspout Risk.
Elevated hail risk...up to half dollar size.
Elevated thunderstorm wind gust risk...up to 55 knots.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Tuesday and Wednesday...
Limited Severe Thunderstorm Risk.
Thursday...
Limited Thunderstorm Risk.
Saturday...
Limited Thunderstorm Risk.
WFO LOT
Visit us at http://weather.gov/chicago
Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicagoIn the hours before
Local storm report, May 27, 2:14 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
214 PM CDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL BOLINGBROOK 41.70N 88.07W
05/27/2019 M1.50 INCH WILL IL TRAINED SPOTTER
&&Local storm report, May 27, 2:18 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
218 PM CDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 PM HAIL ROMEOVILLE 41.65N 88.09W
05/27/2019 M1.25 INCH WILL IL OFFICIAL NWS OBS
HIGHEST GUST TO 48 MPH AT NWS IN ROMEOVILE,
IL.
&&Local storm report, May 27, 2:20 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
220 PM CDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HEAVY RAIN OSWEGO 41.68N 88.36W
05/27/2019 M0.49 INCH KENDALL IL TRAINED SPOTTER
HEAVY RAIN IN 15 MINUTES. 6-10 OF STANDING
WATER IN NEIGHBORHOOD.
&&Local storm report, May 27, 2:23 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
223 PM CDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM HAIL PLAINFIELD 41.61N 88.21W
05/27/2019 M1.00 INCH WILL IL TRAINED SPOTTER
&&Local storm report, May 27, 2:24 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
224 PM CDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM HAIL ROMEOVILLE 41.65N 88.09W
05/27/2019 M1.00 INCH WILL IL EMERGENCY MNGR
&&Local storm report, May 27, 2:28 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
228 PM CDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM HAIL 3 S NAPERVILLE 41.74N 88.15W
05/27/2019 M1.00 INCH DUPAGE IL TRAINED SPOTTER
95TH AND NAPERVILLE PLAINFIELD ROAD IN SOUTH
NAPEVILLE.
&&The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:05 PM CDT | River Flood Advisory | LOT | LaSalle | 13 hr |
| May 26, 8:08 PM CDT | River Flood Watch | LOT | Kane, Kendall | 13 hr |
| May 27, 9:22 AM CDT | River Flood Warning | LOT | Kane, Kendall | 21 days |
| May 27, 9:22 AM CDT | River Flood Warning | LOT | LaSalle | 5 days |
| May 27, 9:26 AM CDT | River Flood Watch | LOT | Winnebago | 14 min |
| May 27, 10:02 AM CDT | River Flood Warning | LOT | Winnebago | 14 days |
| May 27, 10:12 AM CDT | River Flood Warning | LOT | Winnebago | 9 hr |
| May 27, 10:38 AM CDT | River Flood Warning | LOT | Ogle | 9 hr |
| May 27, 10:48 AM CDT | River Flood Watch | LOT | Winnebago | 9 hr |
| May 27, 11:33 AM CDT | River Flood Warning | LOT | LaSalle | 5 days |
| May 27, 11:38 AM CDT | River Flood Advisory | LOT | Grundy | 5 days |
| May 27, 1:10 PM CDT | Special Weather Statement | LOT | Kendall | 35 min |
| May 27, 1:18 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb, Kendall, LaSalle | 42 min |
| May 27, 1:43 PM CDT | Severe Thunderstorm Warning | LOT | DuPage, Kane, Kendall, Will | 62 min |
| May 27, 1:55 PM CDT | Special Marine Warning | LOT | 2 hr | |
| May 27, 2:00 PM CDT | Areal Flood Advisory | LOT | Cook, DuPage, Kane, Kendall, Will | 2 hr |
| May 27, 2:07 PM CDT | Tornado Warning | LOT | Cook, Will | 38 min |
| May 27, 2:13 PM CDT | Severe Thunderstorm Warning | LOT | Cook | 62 min |
| May 27, 2:38 PM CDT | Flash Flood Warning | LOT | Cook | 3 hr |
| May 27, 2:44 PM CDT | Severe Thunderstorm Warning | LOT | Cook | 61 min |
| May 27, 3:20 PM CDT | Severe Thunderstorm Warning | LOT | Lee | 40 min |
| May 27, 3:40 PM CDT | Tornado Warning | LOT | Lee | 35 min |
| May 27, 4:00 PM CDT | Severe Thunderstorm Warning | LOT | Cook, Will | 45 min |
| May 27, 4:13 PM CDT | Tornado Warning | LOT | LaSalle, Lee | 32 min |
| May 27, 4:14 PM CDT | Tornado Warning | LOT | Cook, Will | 46 min |
| May 27, 4:17 PM CDT | Areal Flood Advisory | LOT | Cook, Will | 3 hr |
| May 27, 4:20 PM CDT | Special Marine Warning | LOT | 115 min | |
| May 27, 4:25 PM CDT | Special Weather Statement | LOT | Cook, DuPage, Kane | 50 min |
| May 27, 4:43 PM CDT | Areal Flood Advisory | LOT | DuPage, Kane, Kendall, Will | 3 hr |
| May 27, 5:20 PM CDT | Special Weather Statement | LOT | Will | 40 min |
| May 27, 5:24 PM CDT | Severe Thunderstorm Warning | LOT | Ford, Iroquois | 33 min |
| May 27, 5:27 PM CDT | Areal Flood Advisory | LOT | Cook, DuPage, Kane, Kendall, Will | 3 hr |
| May 27, 5:32 PM CDT | Special Weather Statement | LOT | Cook | 13 min |
| May 27, 5:42 PM CDT | Special Weather Statement | LOT | Iroquois | 48 min |
| May 27, 6:06 PM CDT | Severe Thunderstorm Warning | LOT | Iroquois | 54 min |
Nearby
Tornado Warnings in Illinois, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.